# SDR SWAA960803

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERV  CHECK, FOUND A  2 INCH FUSELAGE SKIN CRACK APPROXIMATELY 10 INCHES FORWARD OF WATER SERV PANEL. REPAIRED PER BOEING SRM.
